| Catalog Number |
RGH312U |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported that while in use, the patient "chewed off the ends of the hme.Last night he almost swallowed the ends twice.He is constantly chewing off the ends of the hme, which, unfortunately, come off very easily.This episode happened at night, and luckily the father was able to retrieve the object before it did any damage.My client did not require any medical intervention and has done very well since".No patient harm or injury.The patient status is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed , and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.